http://toopoopedtoparticipate.com/blog/ ... we-speaks/
Dr. John Lowe said:The only person for whom a small dose of T3 would be harmful would be someone with an extremely fragile heart. Among ambulatory people, this is extremely rare. When a person begins to take an effective dose of T3, his or her previously under-stimulated heart beats more forcibly. The person isn’t used to feeling the vibrations produced by the more forceful projection of blood out of the left large heart chamber (ventricle) against the inner wall of the aorta. Because of this, the person perceives the pounding. Many people misinterpret the pounding as overstimulation of the heart. In fact, it’s just a normal occurrence, as in people who haven’t been hypothyroid. Perception of the pounding is usually enhanced if the person lies on a bed. The bed acts as a sounding board, and this amplifies the perception of pounding and may frighten the person. But if the person understands that the pounding is a harmless phenomenon, he or she will become desensitized to it after a week or two. The pounding from vibrations continue, but the person then isn’t aware of it.